# SDR ASAA2021052535014

- Difficulty date: May 25, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N277AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62472
- Aircraft time: 13,206 hours, 4,336 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 313A27521
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 PYLON AFT STRUT FAIRING AFT BULKHEAD CRACKED. GROUNDED - YES. REMOVED & REPLACED #2 PYLON AFT STRUT FAIRING IAW B737-900 SRM 51-40-02-00-0.
